Skip to main content
Log in

RETRACTED ARTICLE: Some blow-up results for a generalized Ginzburg-Landau equation

  • Published:
Zeitschrift für angewandte Mathematik und Physik ZAMP Aims and scope Submit manuscript

This article was retracted on 04 March 2015

Abstract.

We investigate the blow-up of the solution to a complex Ginzburg-Landau like equation in u coupled with a Poisson equation in \(\phi\) defined on the whole space \({\Bbb R}^n, n = 1\) or 2.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received: June 7, 2000; revised: October 10, 2000

An erratum to this article is available at http://dx.doi.org/10.1007/s00033-015-0503-4.

This article, published in January 2002, Volume 53, Issue 1, pp 1-11, DOI 10.1007/s00033-002-8137-8 has been retracted at the request of the Publisher and the Editor-in-Chief as the article has been detected as a plagiarism.

About this article

Cite this article

Aassila, M. RETRACTED ARTICLE: Some blow-up results for a generalized Ginzburg-Landau equation. Z. angew. Math. Phys. 53, 1–11 (2002). https://doi.org/10.1007/s00033-002-8137-8

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00033-002-8137-8

Navigation